Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Agreeing with Racer here

Posted by janey girl on August 14, 1999, at 20:14:24

In reply to Re: Advice needed: Appetite booster that doesnt sedate, posted by Racer on August 14, 1999, at 18:53:20


When I saw all of the meds you were on, it scared
me. Of course, I don't know what your diagnosis is,
but your body isn't going to be able to handle all
of that stuff for long without you paying the price
in some way.

I'm glad to see you have an appt. to see another
doc. ~whew!~ I'm also surprised the Effexor hasn't
either kicked up your appetite, or slowed your
metabolism. It put 60 lbs. on me over a three-year
period -- exactly what I DIDN'T need.

Good luck and wishes your way.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:10075